Universiti Teknologi Malaysia Institutional Repository

Comments on : steady two-dimensional oblique stagnation-point flow towards a stretching surface

Amin, Norsarahaida and Pop, I. and Lok, Y. Y. (2007) Comments on : steady two-dimensional oblique stagnation-point flow towards a stretching surface. Fluid Dynamics Research, 39 (6). pp. 505-510. ISSN 1873-7005 (Online)

[img] PDF
Restricted to Repository staff only

177Kb

Official URL: http://www.iop.org/EJ/toc/1873-7005/39/6


Item Type:Article
Uncontrolled Keywords:stagnation-point, oblique, boundary
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:9616
Deposited By: Salasiah M Said
Deposited On:06 Jan 2010 08:00
Last Modified:08 Nov 2011 05:29

Repository Staff Only: item control page